Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bounds for the moduli of the zeros of a polynomial


Author: Fulton Koehler
Journal: Proc. Amer. Math. Soc. 5 (1954), 414-419
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062272-7
MathSciNet review: 0062272
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alexandre Ostrowski, Recherches sur la méthode de Graeffe et les zéros des polynomes et des séries de Laurent, Acta Math. vol. 72 (1940) pp. 99-257. MR 0001944 (1:323f)
  • [2] Edward B. Van Vleck, On limits to the absolute values of the roots of a polynomial, Bull. Soc. Math. France vol. 53 (1925) pp. 105-125. MR 1504879
  • [3] Morris Marden, The geometry of the zeros of a polynomial in a complex variable, Mathematical Surveys, vol. 3, New York, American Mathematical Society, 1949. MR 0031114 (11:101i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062272-7
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society